# SDR UALA2010090703290

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 35,247 hours, 4,294 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EVIDENCE OF HYD LEAK RT SIDE OF ENGINE. REPLACED HYD PRESS HOSE AND BLANKET.  LEAKED CHECK GOOD.
